# SDR VNAA202409010019

- Difficulty date: July 12, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: MM67035372
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM SIDE AT AFT BAGGAGE BAY COMPARTMENT FLOOR STRUCTURE.  BEAM SIDE AT AFT BAGGAGE BAY COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER REO 690-53-61-1431 REV - -
